# SDR CALA2017063002019

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T31113
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP BLEND OUT UNDER LOCK FASTENER HEAD EXPOSING PART OF COUNTERSINK THAT HAD LIGHT CORROSION UNDERNEATH ON UPPER SURFACE FUSELAGE CROWN SKIN BS 1307 OTBD OF STRINGER 1R. THE AREA WAS REPAIRED IAW SRM 53-00-01, RPR 29, FIG 201.
